Ibum Forte Pure suspension 100g

Hasco-Lek


£16.99 £25.00




The drug in the form of a suspension Ibum Forte Pure is a medicinal product containing 200 mg of ibuprofen in 5 ml. It is a preparation indicated for use in the case of fever and pain of mild and moderate intensity. For use from 3 months of age.

Composition of Ibum Forte Pure suspension:

Active substance: ibuprofen (Ibuprofenum). 5 ml of suspension contains 200 mg of ibuprofen and excipients: liquid maltitol (E 965), glycerol (E 422), xanthan gum, sodium saccharin (E 954), sodium benzoate (E 211), fumaric acid, disodium phosphate dodecahydrate, purified water.

Action of Ibum Forte Pure suspension:

Ibuprofen is an active substance from the group of non-steroidal anti-inflammatory drugs. Ibum Forte Pure suspension has analgesic, antipyretic and anti-inflammatory properties. The indication for the use of the drug is mild or moderate pain, as well as fever. The product does not contain sugar, flavors and dyes.

Application:
The medicinal product Ibum Forte Pure suspension is indicated for the treatment of fever of various origins (e.g. in the course of post-vaccination reaction, and in the course of colds and flu) and in the treatment of pain of various origins of mild to moderate intensity (e.g. headaches, throat and muscles (also in the course of viral infections), toothache, pain after dental procedures, painful teething, pain in joints and bones, pain after injuries of the musculoskeletal system (e.g. sprains), pain after soft tissue injuries, postoperative pain, accompanying ear pain inflammation of the middle ear).

Additional information Ibum Forte Pure suspension:

Store the product out of reach of children at room temperature. It is recommended to protect against moisture and light. The possibility of using the drug in women during pregnancy and breastfeeding should be consulted with a doctor, the use of ibuprofen in the first and second trimesters is not recommended unless absolutely necessary, and the use of ibuprofen in the third trimester is contraindicated. The drug can be used during breastfeeding, but only for a short time and in small doses. The drug contains maltitol, people with known intolerance to certain sugars should talk to their doctor about the possibility of using the drug. 5ml contains approximately 1119mg malthiol, which corresponds to approximately 0.07 carbohydrate exchanger. The drug contains sodium benzoate (3.357 mg in 5 ml). The drug does not contain sugar, flavors and dyes.

Contraindications:
Do not use in case of hypersensitivity to any component of the drug or other non-steroidal anti-inflammatory drugs. Do not use in the case of active or past ulcer of the stomach and / or duodenum, perforation or bleeding (also after the use of non-steroidal anti-inflammatory drugs). Do not use in the case of allergy symptoms such as runny nose, urticaria, dyspnoea, bronchial asthma during treatment with acetylsalicylic acid or other non-steroidal anti-inflammatory drugs. Do not use in case of severe dehydration. Do not use when using other non-steroidal anti-inflammatory drugs (including COX-2 inhibitors). Do not use in case of severe liver, kidney or heart failure (NYHA class IV). Do not use in case of bleeding in the brain or other bleeding. Do not use in cases of blood coagulation disorders, hemorrhagic diathesis, blood production disorders of unknown cause. Do not use in the last trimester of pregnancy.

Side effects of Ibum Forte Pure suspension:

Some people may experience side effects while taking this medicine. The risk of side effects can be reduced by using the lowest effective dose for the shortest possible time to relieve symptoms. The elderly are more likely to experience side effects. If the following symptoms occur, stop taking the drug and contact your doctor immediately: symptoms of gastrointestinal bleeding - severe stomach pain, black stools, bloody vomiting or dark-colored particles that resemble coffee grounds symptoms of rare but serious allergic reactions - worsening of asthma, unexplained wheezing or shortness of breath, swelling of the face, tongue or throat, difficulty breathing, palpitations, drop in blood pressure leading to shock These symptoms may occur after the first use of the medicine. Contact your doctor as soon as possible if you experience the following symptoms: severe skin reactions - rash covering the entire body, peeling, blistering and flaking skin. Other side effects: common - heartburn, abdominal pain, nausea, vomiting, gas, diarrhea, constipation; uncommon - inflammation of the stomach, colitis and worsening of Crohn's disease (inflammatory bowel disease); headache, dizziness, insomnia, agitation, irritability or tiredness; blurred vision; stomach ulcers that may bleed or rupture; mouth ulcers and / or swelling and irritation of the mouth; hypersensitivity reactions with rash and itching, asthma attacks (with possible drop in blood pressure); rarely: Tinnitus; very rare: inflammation of the esophagus or pancreas, intestinal obstruction; severe skin reactions including reddening rash and blisters that may peel off, accompanied by fever, chills and muscle aches, malaise, Stevens-Johnson syndrome. In isolated cases there have been severe skin infections with smallpox (chickenpox); less urination than usual and swelling (possible acute kidney failure or inflammation), kidney damage or an increase in blood urea (first symptoms are decreased urination, cloudy urine, blood in the urine, back pain, possible swelling in the legs and general feeling of being unwell ); problems with blood cell production (first symptoms: fever, sore throat, superficial mouth ulcers, flu-like symptoms, severe tiredness, nose and skin bleeding, unexplained or unusual bruising); psychotic reactions and depression; worsening of inflammation due to infection. If symptoms of an infection appear or worsen while taking this medicine, consult your doctor; swelling, high blood pressure, palpitations, heart failure, heart attack; liver problems or hepatitis, liver failure or damage, especially with long-term use, manifested by yellowing of the skin and eyes, or light stools and dark urine; symptoms of aseptic meningitis along with a stiff neck, headache, malaise, fever or impaired consciousness. People with autoimmune diseases are more likely to experience side effects. In case of their occurrence, contact your doctor immediately; Not known - severe skin reactions known as DRESS syndrome (symptoms: skin rash, fever, swollen lymph nodes and increase in eosinophils) may occur; a red, scaly rash with bumps under the skin and blisters, mostly in the skin folds, on the trunk and arms, with a fever at the start of treatment (acute generalized pustular eruption). If such symptoms occur, discontinue use of the drug and consult a doctor immediately. Taking ibuprofen may slightly increase your risk of heart attack or stroke. Mostly located in the skin folds on the trunk and arms with a fever at the start of treatment (acute generalized pustular eruption). If such symptoms occur, discontinue use of the drug and consult a doctor immediately. Taking ibuprofen may slightly increase your risk of heart attack or stroke. Mostly located in the skin folds on the trunk and arms with a fever at the start of treatment (acute generalized pustular eruption). If such symptoms occur, discontinue use of the drug and consult a doctor immediately. Taking ibuprofen may slightly increase your risk of heart attack or stroke.

Dosage of Ibum Forte Pure suspension:

Use as directed by your doctor or as indicated on the leaflet. Use the drug orally using the syringe provided in the package (before the first use, wash the syringe in warm water with a detergent). Use in infants under 6 months of age: only after consulting a doctor. Shake well before use. The daily dose should be based on body weight; 20-30 mg per kg body weight, use in divided doses. From 3 to 6 months of age (5-7.6 kg): single dose - 1.25 ml (50 mg); the maximum daily dose - 3 times 1.25 ml (150 mg). From 6 to 12 months of age (7.7-9kg): single dose - 1.25ml (50mg); maximum daily dose - 1.25ml 3-4 times (150-200mg). From 1 to 3 years of age (10-15 kg): single dose - 2.5 ml (100 mg); maximum daily dose - 3 times 2.5 ml (300 mg). From 4th to 6th years of age (16-20 kg): single dose - 3.75 ml (150 mg); the maximum daily dose - 3 times 3.75 ml (450 mg). From 7 to 9 years of age (21-29 kg): single dose - 5 ml (200 mg); the maximum daily dose - 3 times 5 ml (600 mg). From 10 to 12 years of age (30-40 kg): single dose - 7.5 ml (300 mg); maximum daily dose - 3 times 7.5 ml (900 mg). Over 40 kg: single dose - 7.5-10 ml (300-400 mg); maximum daily dose - 3-4 times 7.5 ml (900-1200 mg). There should be at least 6 hours between doses. Do not use doses higher than recommended. The drug is intended for short-term use. If after 1 day of treatment in infants from 3 to 5 months of age and after 3 days of treatment in children over 6 months of age, adolescents and adults there has been no improvement or the symptoms have worsened, please consult your doctor. For people with a sensitive stomach, it is recommended to take the drug with a meal.